# SDR MASA200300509

- Difficulty date: December 23, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 10,982 hours, 8,694 cycles
- Engine: Ge CF341A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A CABIN CEILING EMERGENCY LIGHT INOPERATIVE.   MECHANIC RELAMPED. OP CHECKS GOOD
